Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Feeling weak, shaky, increased heart beat. Yellow, cheesy discharge

why is it that i feel weak almost every day from 12 a.m till like 3-4 p.m, shaky, I feel like I am going to collapse to the ground, and my heart starts beating really fast? I read it might be a kidney infection; and the truth is about a week ago i had yellow, cheesy like discharge . I am very worried I hope i didnt disgust you and hope you can answer me. Thank you, I appreciate it god bless you. Regards, Ariadna Leon
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response

Welcome to HCM.

It is not clear from where you had cheesy yellow discharge. Feeling weak and shaky with rapid heart beats is usually caused by anemia, some heart disorders and low blood pressure. I suggest you get a complete examination done by a physician to rule out cardiac causes.
Yellow cheesy discharge from genitals indicate infection. Get in touch with your GP and explain your symptoms for appropriate treatment.

Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor